# SDR UALA2012110806437

- Difficulty date: November 7, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 88,509 hours, 14,169 cycles
- Engine: Pwa PW4060
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Rivet
- Condition: Damaged
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BY FRENCH DGAC ENGINE 2 NOZZLE TRAILING EDGE : ONE BROKEN RIVET (9 O'CLOCK POSITION).  MISSING RIVET AT NR 2 ENGINE EXHAUST T-E 9 O'CLOCK POSITION CARRIED FORWARD IAW ECRA 7811-011 73.  DETAIL VISUAL INSPECTION ACCOMPLISHED, NO FINDINGS.  FOUND FASTENER AT 9 O'CLOCK WITH MISSING HEAD, REPLACED FASTENER.
